, Volume 3, Issue 1, pp 3–12

On the consistency of a three-valued logical calculus

  • D. A. Bochvar

DOI: 10.1007/BF00136115

Cite this article as:
Bochvar, D.A. Topoi (1984) 3: 3. doi:10.1007/BF00136115


[This résumé was published in English in Matematicheskii Sbornik along with the article.]

The present paper contains an investigation of a three-valued logical calculus (the Σ system) previously described by the author [Recueil Mathématique 4 (46), 2 (1938)].

A constructive consistence proof is given for a part of this calculus rendering the results previously published concerning the Russell paradox. A method for a non-constructive completeness proof for the complete calculus is briefly indicated.

Copyright information

© D. Reidel Publishing Company 1984

Authors and Affiliations

  • D. A. Bochvar

There are no affiliations available

Personalised recommendations